×

zbMATH — the first resource for mathematics

Formules de la moyenne, calcul de perturbations et théoremes d’annulation pour les formes harmoniques. (French) Zbl 0425.58022

MSC:
58J65 Diffusion processes and stochastic analysis on manifolds
60J60 Diffusion processes
60J57 Multiplicative functionals and Markov processes
58A12 de Rham theory in global analysis
58A14 Hodge theory in global analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bochner; Yano, Curvature and Betti numbers, (1953), Princeton University Press Princeton, NJ · Zbl 0051.39402
[2] Darling; Siegert, (), 525
[3] Eells; Elworthy, Stochastic developpement, () · Zbl 0355.60053
[4] \scJ. Eells and P. Malliavin, Diffusion on Riemannian bundles, à paraître.
[5] Ito, Stochastic parallel transport, ()
[6] Kac, M, ()
[7] Malliavin, P, Géométrie riemannienne stochastique, ()
[8] Morrow; Kodaira, Complex manifolds, (1971), New York · Zbl 0325.32001
[9] Nijenhuis, Kon. nederlandse aka., 235, (1963)
[10] Pinsky, Trans. amer. math. soc., 167, 89-113, (1972)
[11] de Rham, Variétés différentiables, (1956), Paris · Zbl 0065.32401
[12] Stroock, Comm. pure appl. math., 23, 447-457, (1970)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.